# SDR RAIA0009046

- Difficulty date: September 18, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 11,783 hours, 11,202 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 8,814 hours, 9,709 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31057809
- Part serial: P259
- Condition: Failed
- Location: Lt Engine
- Part time: 5,839 hours, 6,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

6881-DCA- LEFT ENGINE FAILED AT APPROXIMATELY 1000 FEET AFTER TAKEOFF.  RETURNED TO DCA.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE FUEL PUMP.
